# SDR GLBA2001093

- Difficulty date: May 6, 2001
- Submitted: May 21, 2001
- Operation: Air carrier
- Aircraft: N260GL
- Make and model: Beech 1900D
- Aircraft serial: UE260
- Aircraft time: 10,491 hours, 13,615 cycles
- Engine: Pwa PT6A67D
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 1143890425
- Part serial: B1213
- Condition: Failed
- Location: Rt Engine
- Part time: 534 hours, 562 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED T/O, RIGHT LOW FUEL PRESSURE LIGHT ILLUMINATED.  REPLACED LP PUMP.
